MAUDE Adverse Event Report: RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE

RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number V60 V60PLUS VENTILATOR
Medical Device Problem Code Failure to Run on Battery (1466)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint by the customer on the v60 (software version 3.20) indicating a device malfunction as the device failed to power on and displayed a 1124 "battery failed" alarm error message.It was reported that there was no patient involvement at the time the issue was discovered.No patient or user harm was reported.The customer called technical support to report that the device failed to initialize and displayed a 1124 "battery failed" alarm error message.The device did not complete startup and entered a system restricted state, preventing the user to operate the device and perform preventive maintenance or functional testing.No accessories, including third-party devices, were being used that may have contributed to the issue.An authorized service provider (asp) was dispatched onsite to evaluate and repair the device, and upon arrival, the asp was able to replicate the issue after evaluating the error logs and verifying that the 1124 error code was logged.The asp deemed that the power management (pm) printed circuit board assembly (pcba) needed to be replaced according to the v60 service manual.Shortly after, another asp arrived onsite to service the device, and after installing the replacement pm pcba, the asp confirmed that the issue was resolved.The pm pcba replacement indicates that the cause of the malfunction was in fact due to a faulty pm pcba that needed to be replaced for repair.The investigation concludes that no further action is required at this time.

Brand Name
RESPIRONICS
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key25610756
Report Number2518422-2026-113956
Device Sequence Number9971757
Product Code MNT
UDI-Device Identifier00884838020054
UDI-Public(01)00884838020054
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV60 V60PLUS VENTILATOR
Device Catalogue Number1053617
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2026
Initial Report FDA Received Date06/24/2026
Date Device Manufactured12/13/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown